Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    q_zxcvbn is offline New Member
    Join Date
    Jul 2003
    Location
    Bombay, India
    Posts
    3

    Please help: steroids and anti-depressants, and cycle-quitting

    I've suffered from depression for a while. Major depressive episodes at the ages of 10, 15, 21, and much more frequently since I turned 25. 30 years old now, male. Been taking Effexor XR (venlafaxine) 112.5/day for the last year, have felt "together" and stable to a remarkable degree. Also have BAD insomnia, and have been taking Ambien (zolpidem tartrate) or Sonata (zaleplon) for sleep, for the last couple of weeks.

    Seriously underweight, 5'8", 115 pounds. Started an exercise and high-protein, high-calorie diet a month ago, and 18 days ago started a Deca and Sustanon cycle -- 100 mg of each. I've taken 3 shots of each, once a week.

    The thing is, instead of feeling markedly better due to the increased testosterone , I'm feeling increasingly emotional and generally "blue" over the last 10 days or so. My question is: could this be because of the steroids , messing with my brain chemistry. Anybody here with a history of depression or with knowledge about this? (My psychiatrist doesn't have experience with AS.)

    Secondly, if I want to quit this cycle (too many chemicals floating around in my body!), how should I go about it? Taper, just stop taking more injections? Do I need HCG or Clomid etc, after 3 weeks, or is it a sufficiently short "cycle" just to quit.

    Any inputs from people with information/experience would be GREATLY appreciated, I'm floundering here.

    Thanks.

  2. #2
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    Frankly, I don't know that the amount of steroid you are taking will do much more than suppress your own production. However, the once a week dosing of these two drugs may be causing waxing and waning levels and this could be causing your mood change. I think the exercise and diet should be your focus for the time being, regardless of the depression issues. It doesn't sound like you need AAS now for a variety of reasons.

    I would just stop taking any further injections and not worry about tapering. I doubt you need clomid, but will defer that to one more knowledgable than myself. Good luck.

  3. #3
    q_zxcvbn is offline New Member
    Join Date
    Jul 2003
    Location
    Bombay, India
    Posts
    3
    Quote Originally Posted by darmadoc
    Frankly, I don't know that the amount of steroid you are taking will do much more than suppress your own production. However, the once a week dosing of these two drugs may be causing waxing and waning levels and this could be causing your mood change. I think the exercise and diet should be your focus for the time being, regardless of the depression issues. It doesn't sound like you need AAS now for a variety of reasons.

    I would just stop taking any further injections and not worry about tapering. I doubt you need clomid, but will defer that to one more knowledgable than myself. Good luck.
    Thanks darmadoc. I too think exercise and diet should be my focus. But I've read that endogeneous suppression takes place within 14 to 20 days of starting even conservative cycles. How do I minimize anti-gonadropic effects, and get endogeneous hormonal production to restart and become mormalized?
    Thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •